I am taking Viagra for impotence and now I can’t ejaculate.

Question:

I am 60 years old, diabetic. I take lisinopril, metformin, metoprolol and tricor to control high blood pressure and manage diabetes. I also experience problems with erection (erectile dysfunction) and doctor prescribed me Viagra (Sildenafil Citrate) 50mg. With Viagra I am able to achieve an erection but can’t ejaculate. I mean that I can’t have an orgasm and ejaculation.

Answer:

There is a few reasons that cause men with erectile dysfunction to be unable to achieve and orgasm and ejaculate. They can be of both mental and physical nature.

Psychological causes can be related to past negative sexual experience and are usually hard to determine.

Physical causes are usually related to reduced sensitivity which in turn could be caused by trauma, serious disease, such as diabetes, nerve dysfunction or alcohol abuse. Diabetes is the most like cause in your case as you are diabetic. Unfortunately your condition is almost untreatable. Good control of diabetes can prevent the problem of getting worse. But there is not to much you can do to reverse it and get your sensitivity back to normal level.

I can only suggest you to try to vary your sexual life by using toys or vibrators or any sexual dressings for your partner.
It can lift the level of arousal and make ejaculation and orgasm easier to achieve.

Read more about diabetes and impotence here, and about generic Viagra here.

My best wishes.

Leave a Reply

Your email address will not be published. Required fields are marked *